# SDR ASAA2014021006955

- Difficulty date: February 10, 2014
- Submitted: February 26, 2014
- Operation: Air carrier
- Aircraft: N760AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25098
- Aircraft time: 67,646 hours, 38,751 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 90526913
- Condition: Cracked
- Location: Bs 727b
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FRAME IS CRACKED AT TWO HOLES OF THE BRACKET ATTACH POINT.  ACFT GROUNDED. CUT OUT DAMAGE AREA, FABRICATED, LOCATED AND DRILLED AND INSTALLED TWO REPAIR ANGLES AT FRAME IAW T/C AD 20062609-400-53-1-760.
